# SDR ZW0A0110001

- Difficulty date: October 23, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AT STA 1250, LBL 24 INCHES TO LBL 44 INCHES, CABIN FLOOR FRAME.  REMOVED AND TREATED CORROSION PER SPM 6-80-01 AND SRM 51-10-3.  INSTALLED FLOOR SUPPORT PER SPM 6-70-01 AND SRM 51-30-5.
